# SDR ASAA0170005

- Difficulty date: May 22, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE MAINTENANCE, THE EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT THE FIRST CLASS DIVIDER.  REPLACED LIGHT ASSEMBLY AT THE CLASS DIVIDER.  THE LIGHTS THEN OPERATED NORMALLY.  (M)
